# SDR RRXA98412

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 4649496
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT SIDE, MAIN LANDING GEAR, SIDE BRACE, LINK ASSEMBLY, BORE BUSHING WAS REMOVED TO REMOVE CORROSION, DURING PROCEDURES OVERSIZED HOLE.  REPAIRED HOLE AND BUSHING, IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05311.
